On the simultaneous approximation of a, b and a b
Compositio Mathematica, Volume 35 (1977) no. 1, pp. 99-111.
@article{CM_1977__35_1_99_0,
     author = {Bijlsma, A.},
     title = {On the simultaneous approximation of $a$, $b$ and $a^b$},
     journal = {Compositio Mathematica},
     pages = {99--111},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {1},
     year = {1977},
     zbl = {0355.10025},
     mrnumber = {450206},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_1_99_0/}
}
TY  - JOUR
AU  - Bijlsma, A.
TI  - On the simultaneous approximation of $a$, $b$ and $a^b$
JO  - Compositio Mathematica
PY  - 1977
DA  - 1977///
SP  - 99
EP  - 111
VL  - 35
IS  - 1
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1977__35_1_99_0/
UR  - https://zbmath.org/?q=an%3A0355.10025
UR  - https://www.ams.org/mathscinet-getitem?mr=450206
LA  - en
ID  - CM_1977__35_1_99_0
ER  - 
%0 Journal Article
%A Bijlsma, A.
%T On the simultaneous approximation of $a$, $b$ and $a^b$
%J Compositio Mathematica
%D 1977
%P 99-111
%V 35
%N 1
%I Noordhoff International Publishing
%G en
%F CM_1977__35_1_99_0
Bijlsma, A. On the simultaneous approximation of $a$, $b$ and $a^b$. Compositio Mathematica, Volume 35 (1977) no. 1, pp. 99-111. http://www.numdam.org/item/CM_1977__35_1_99_0/

[1] A. Baker: Linear forms in the logarithms of algebraic numbers (II). Mathematika 14 (1967) 102-107. | Zbl

[2] P. Bundschuh: Zum Franklin-Schneiderschen Satz. J. Reine Angew. Math. 260 (1973) 103-118. | MR | Zbl

[3] P.L. Cijsouw: Transcendence measures of exponentials and logarithms of algebraic numbers. Compositio Math. 28 (1974) 163-178. | Numdam | MR | Zbl

[4] P.L. Cijsouw and M. Waldschmidt: Linear forms and simultaneous approximations (to appear). | Numdam | MR | Zbl

[5] P. Franklin: A new class of transcendental numbers. Trans. Amer. Math. Soc. 42 (1937) 155-182. | JFM | MR | Zbl

[6] G.H. Hardy and E.M. Wright: An introduction to the theory of numbers, 4th edition. Oxford University Press, 1960. | MR | Zbl

[7] O. Perron: Die Lehre von den Kettenbrüchen. Band I, 3. Auflage. B. G. Teubner, Stuttgart, 1954. | MR | Zbl

[8] G. Ricci: Sul settimo problema di Hilbert. Ann. Scuola Norm. Sup. Pisa (2) 4 (1935) 341-372. | JFM | Numdam

[9] Th. Schneider: Einführung in die transzendenten Zahlen. Springer-Verlag, Berlin, 1957. | MR | Zbl

[10] A.A. Šmelev: A. O. Gelfond's method in the theory of transcendental numbers (in Russian). Math. Zametki 10 (1971) 415-426. English translation: Math. Notes 10 (1971) 672-678. | MR | Zbl

[11] M. Waldschmidt: Nombres transcendants. Lecture Notes in Mathematics 402. Springer-Verlag, Berlin, 1974. | MR | Zbl